values of coefficients of cyclotomic polynomials开题资料.pdf


文档分类:文学/艺术/军事/历史
下载后只包含 1 个 PDF 格式的文档,没有任何的图纸或源代码,查看文件列表

特别说明:文档预览什么样,下载就是什么样。举报非法文档有奖

1/4
1/4
下载所得到的文件列表
values of coefficients of cyclotomic polynomials开题资料.pdf
文档介绍
Discrete Mathematics 308 (2008) 5860–5863
www.elsevier.com/locate/disc
Note
Values of coefficients of cyclotomic polynomials
Chun-Gang Jia, Wei-Ping Lib
a Department of Mathematics, Nanjing Normal University, Nanjing 210097, PR China
b Rugao Normal College, Rugao 226500, Jiangsu, PR China
Received 31 May 2007; received in revised form 8 October 2007; accepted 17 October 2007
Available online 26 November 2007
Abstract
Let a(k, n) be the k-th coefficient of the n-th cyclotomic polynomials. In 1987, J. Suzuki proved that {a(k, n) | n, k ∈ N} = Z.
In this paper, we improve this result and prove that for any prime p and any integer l ≥ 1, we have
{a(k, pl n) | n, k ∈ N} = Z.
c 2007 Elsevier B.V. All rights reserved.
Keywords: Cyclotomic polynomials; Dirichlet’s theorem; Arithmetic progressions
1. Introduction
The n-th cyclotomic polynomial is defined by
Y j
Φn(x) = (x − ζn ),
1≤ j≤n
( j, n)=1
where ζn is an n-th primitive roots of unity. We know that Φn(x) is an integer polynomial and an irreducible
poly
内容来自淘豆网www.taodocs.com转载请标明出处.